# SDR AALA201505129015

- Difficulty date: April 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53475565212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON AFT CARGO COMPARTMENT COVER SHEET BETWEEN FRAME 52A & 56, BETWEEN STRINGER 39 RT & 41 RT.  REPAIRED COVER SHEET IAW EA 250540.
